# SDR DALA2021062103362

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 65,127 hours, 23,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7651379) DURING INSPECTION FOUND ROW 25DEF EMERGENCY AISLE LIGHT INOP. FOUND LIGHT ASSEMBLY WIRING PULLED OUT OF AMP MODULAR PLUG AT SEAT ELECTRONICS BOX. ADJUSTED LOCK TANGS ON SOCKETS AND CLICKED BACK INTO CONNECTOR. OPS NORMAL. REF B737 AMM 33-51-11 AND CMM 25-27-48.
